# SDR AMTA200700287

- Difficulty date: June 12, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  PLUGGED EMERGENCY LIGHT RECEPTICAL INTO SIDE WALL SOCKET OPS CHECK GOOD.
